Sankhya: The Indian Journal of Statistics
1998, Volume 60, Series A, Pt. 1 ,pp. 29-35
REMARKS ON BELL'S INEQUALITY FOR SPIN CORRELATIONS
K. BALASUBRAMANIAN, J.C. GUPTA and K.R. PARTHASARATHY, Indian Statistical Institute, New Delhi
SUMMARY. It is shown that Bell's inequalities (1964) for spin correlations are sufficient for a correlation matrix of order $\le 4$ to be the correlation matrix of spin random variables in the classical sense. However, they are not sufficient for matrices of order $\ge 5.$ Every correlation matrix is realized as a quantum correlation matrix of spin variables.
AMS (1991) subject classification. 62H20.
Key words and phrases. Bell's inequality, spin correlations,fermion Fock space.
Full paper (PDF)
This article in Mathematical Reviews